# SDR SWAA2022020253259

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOASTAL ATTACH ANGLE CRACKED, BS 500B, RBL 25, WL 156.  PRIOR TO REMOVAL, FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.  REMOVED FWD CARGO INTERCOSTAL ANGLE IAW SRM 51-40-02.  REMOVED AND REPLACED THE INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02, AND DWG 143A7505.  LOCATED AND DRILLED A NEW INTERCOSTAL ANGLE IAW SRM 51-40-02, DWG 143A7505. INSTALLED NEW INTERCOSTAL ANGLE IAW SRM 51-40-02 & DWG 143A7505, REV D.
